MathSciNet Relay Station
MathSciNet bibliographic data
MR1562994 Contributed Item
Stelford, Norma; Simmons, H. A.; Classes of maximum numbers associated with certain symmetric equations in $n$ reciprocals. Bull. Amer. Math. Soc. 40 (1934), no. 12, 884–894.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement